| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of asgvfc050 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported the oncology department encountered a leak this morning on a huber needle.The leak occurred between the white part and the transparent part of the connection valve.The ide had to remove the needle and use another one.